# SDR SWAA2022021856634

- Difficulty date: July 2, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N479WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33990
- Aircraft time: 49,066 hours, 29,036 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 VAPOR BARRIER ANGLE IS CRACKED AT RBL 25 W/L 148 / REMOVED AND REPLACED VAPOR BARRIER ANGEL AT BS 663; RBL 25; WL 148 I.A.W. SRM 51-40-02-0G-0 AND AND DWG NO. 111A1000; SH. 153; REV. - 88979U 09JUL18
